- -

Contractive multivalued maps in terms of Q-functions on complete quasimetric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Contractive multivalued maps in terms of Q-functions on complete quasimetric spaces

Show full item record

Karapinar, E.; Romaguera Bonilla, S.; Tirado Peláez, P. (2014). Contractive multivalued maps in terms of Q-functions on complete quasimetric spaces. Fixed Point Theory and Applications. 2014(53):1-15. doi:10.1186/1687-1812-2014-53

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62024

Files in this item

Item Metadata

Title: Contractive multivalued maps in terms of Q-functions on complete quasimetric spaces
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
In this paper we prove the existence of a fixed point for multivalued maps satisfying a contraction condition in terms of Q-functions, and via Bianchini-Grandolfi gauge functions, for complete T-0-quasipseudometric spaces. ...[+]
Subjects: Fixed point , T-0-quasipseudometric , Multivalued map , Q-function
Copyrigths: Reconocimiento (by)
Source:
Fixed Point Theory and Applications. (issn: 1687-1812 )
DOI: 10.1186/1687-1812-2014-53
Publisher:
SpringerOpen
Publisher version: http://dx.doi.org/10.1186/1687-1812-2014-53
Thanks:
The second and third named authors thank the supports of the Universitat Politecnica de Valencia, grant PAID-06-12-SP20120471, and the Ministry of Economy and Competitiveness of Spain, grant MTM2012-37894-C02-01.
Type: Artículo

This item appears in the following Collection(s)

Show full item record